Algebraic independence of reciprocal sums of binary recurrences II

Kumiko Nishioka

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Algebraic independence of the numbers ∑h ≥0 bh/Rdh+1 for various d and l, where {bh}h ≥ 0 is a periodic sequence of algebraic numbers and {Rn}n ≥ 0 is a sequence of integers satisfying a binary linear recurrence relation, is studied by Mahler's method.

Original languageEnglish
Pages (from-to)123-141
Number of pages19
JournalMonatshefte fur Mathematik
Volume136
Issue number2
DOIs
Publication statusPublished - 2002 Jun 1

Keywords

  • Algebraic independence
  • Binary recurrences
  • Mahler's method

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Algebraic independence of reciprocal sums of binary recurrences II'. Together they form a unique fingerprint.

  • Cite this